This patient support community is for discussions relating to transplants, anti-rejection drugs, financial and insurance issues, long-term issues, organ rejection, pre- and post-surgery, and waiting list issues.
I have been informed thqat I have low T. The endocrinologist has put me onto 2 pumps/day. He's aware, or should be aware, of the other meds I'm on, including 1.5 mg tacrolimus BID, 20 mg leflunomide daily, and 5 mg prednisone daily. I find no contrindications re/ androgel and either the tacrolimus or the leflunomide, but I'm reading about some potential problems re/ the prednisone. Are there any problems with prednisone other than the potential for heightened aggressiveness, and/or are there other difficulties re/ the other immunosuppressants? I'm a kidney transplant recipient, and I also understand that androgel can skew creatinine level tests.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.